# SDR AALA202201039762

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A300*
- Aircraft serial: 6479
- Aircraft time: 21,583 hours, 8,518 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH LGCIU (LAND GEAR CONTROL AND INTERFACE UNIT) #1 AND #2 FAILURE FAULTS LGCIU 1 & 2 FAULT. CREW LOWERED THE GEAR MANUALLY AND LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
